Magical helium clusters

McClintock, Peter V. E. (2004) Magical helium clusters. Physics World, 17 (7). pp. 18-19. ISSN 0953-8585

[img]
Preview
PDF (magicPrePrint)
magicPrePrint.pdf - Submitted Version

Download (29kB)
Item Type:
Journal Article
Journal or Publication Title:
Physics World
Additional Information:
Editorial matter
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
31489
Deposited On:
25 Jan 2010 14:19
Refereed?:
No
Published?:
Published
Last Modified:
11 Jul 2020 03:20